共 50 条
- [21] FACTORIZED SECTORIAL RELATIONS, THEIR MAXIMAL-SECTORIAL EXTENSIONS, AND FORM SUMS [J]. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 2019, 13 (03): : 538 - 564
- [22] The monogenic calculus for sectorial operators [J]. SPECTRAL PROPERTIES OF NONCOMMUTING OPERATORS, 2004, 1843 : 123 - 155
- [23] Sectorial operators and interpolation theory [J]. INTERPOLATION THEORY AND APPLICATIONS, 2007, 445 : 111 - +
- [24] Counterexamples concerning sectorial operators [J]. ARCHIV DER MATHEMATIK, 1998, 71 (05) : 388 - 398
- [25] Counterexamples concerning sectorial operators [J]. Archiv der Mathematik, 1998, 71 : 388 - 398
- [26] SECTORIAL OPERATORS WITH CONVOLUTION TERM [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 2010, 13 (02): : 387 - 404
- [27] THE FUNCTIONAL CALCULUS FOR SECTORIAL OPERATORS [J]. MATHEMATICA BOHEMICA, 2008, 133 (02): : 224 - 224
- [28] SQUARE ROOTS OF SECTORIAL OPERATORS [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1974, 21 (04): : A459 - A459
- [30] Ultraholomorphic sectorial extensions of Beurling type [J]. Annals of Functional Analysis, 2021, 12